A note on the span of Hadamard products of vectors

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a new proof of Theorem 6 in [L. Qiu and X. Zhan, On the span of Hadamard products of vectors, Linear Algebra Appl. 422 (2007) 304-307].

Original languageEnglish
Pages (from-to)865-867
Number of pages3
JournalLinear Algebra and Its Applications
Volume430
Issue number2-3
DOIs
Publication statusPublished - 2009 Jan 15

Keywords

  • Hadamard product
  • Range

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A note on the span of Hadamard products of vectors'. Together they form a unique fingerprint.

Cite this